# SDR SWAA2023011077891

- Difficulty date: December 2, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 51,537 hours, 27,573 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN ACCESS PANEL 321A FWD RIB #8 ASSY CRACKED P/N 174A1008-2<[01] LOCATED & DRILLED NEW RIB P/N: 174A1108-2; AS PER DWG. 174A1008 & SRM 51-40-02-0G-0.(JOB ACCOMPLISHED BY: W.C.#372).;[02] LATE ENTRY: REMOVED DAMAGE RIB #8 AT DORSAL FIN PANEL 321A; AS PER SRM 51-40-02-0G-0.;[03] VERIFIED STEPS 1 AND 2. OK TO INSTALL NEW RIB.;[04] INSTALLED NEW RIB #8 P/N: 174A1008-2 AT DORSAL FIN PANEL; 321A AS PER SRM 51-40-02-0G-0 & DWG. 174A1008.;[05] VERIFIED STEP 4
